# SDR UIEA2019100325625

- Difficulty date: October 1, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 100,003 hours, 20,842 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, LT ENG FAN VIBRATION WAS BETWEEN 4.6 AND 5.0 WITH NO APPRECIABLE VIBRATION FELT IN CONTROLS OR COCKPIT.  DURING CRUISE, FAN VIBRATION WAS 1.6.  PERFORMED FIM 71-03 FT 852, STEP 4, NOTE 1, SURVEY L ENG IAW AMM 72-31-02.  NO DAMAGE OR SHINGLING, EXAMINED ENG INLET AND EXHAUST AREA, NO DAMAGE FOUND. AVM TEST NORMAL. . PERFORMED ENGINE RUN, OPS CHECK NORMAL. OPS CHECK ENG VIBRATION SYSTEM.   W/O 57306 CARRIED OUT IAW AMM 72-31-01.  MM 72-31-02/401. FAN BLADES CLEANED IAW AMM 72-31-02-404 AND REINSTALLED IAW AMM 72-31-02-401.  ENGINE VIBRATION SURVEY CARRIED OUT IAW AMM 71-00-00-735-320-H03.  VIBRATION PEAK FOR FAN RECORDED AT 2.2 WITH N2 AT 104%, N1 AT 99%, FUEL FLOW AT 17.1, AND EGT AT 842.
